JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SIDON SETS IN A RANDOM SET OF VECTORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SIDON SETS IN A RANDOM SET OF VECTORS
Lee, Sang June;
  PDF(new window)
 Abstract
For positive integers d and n, let be the set of all vectors (), where ai is an integer with . A subset S of is called a Sidon set if all sums of two (not necessarily distinct) vectors in S are distinct. In this paper, we estimate two numbers related to the maximum size of Sidon sets in . First, let be the number of all Sidon sets in . We show that ${\log}(\mathcal{Z}_{n,d})
 Keywords
Sidon set;Sidon sequence;vector;
 Language
English
 Cited by
1.
The number of B3-sets of a given cardinality, Journal of Combinatorial Theory, Series A, 2016, 142, 44  crossref(new windwow)
 References
1.
S. Chowla, Solution of a problem of Erdos and Turan in additive-number theory, Proc. Nat. Acad. Sci. India. Sect. A. 14 (1944), 1-2.

2.
J. Cilleruelo, Sidon sets in ${\mathbb{N}}^d$, J. Combin. Theory Ser. A 117 (2010), no. 7, 857-871. crossref(new window)

3.
P. Erdos, On a problem of Sidon in additive number theory and on some related problems. Addendum, J. Lond. Math. Soc. 19 (1944), 208.

4.
P. Erdos and P. Turan, On a problem of Sidon in additive number theory, and on some related problems, J. Lond. Math. Soc. 16 (1941), 212-215.

5.
H. Halberstam and K. F. Roth, Sequences, Second ed., Springer-Verlag, New York, 1983.

6.
Y. Kohayakawa, S. Lee, and V. Rodl, The maximum size of a Sidon set contained in a sparse random set of integers, Proceedings of the Twenty-Second Annual ACM-SIAM Symposium on Discrete Algorithms, 159-171, SIAM, Philadelphia, PA, 2011.

7.
Y. Kohayakawa, S. J. Lee, V. Rodl, and W. Samotij, The number of Sidon sets and the maximum size of Sidon sets contained in a sparse random set of integers, Random Structures Algorithms 46 (2015), no. 1, 1-25. crossref(new window)

8.
B. Lindstrom, An inequality for $B_2$-sequences, J. Combin. Theory 6 (1969), 211-212. crossref(new window)

9.
B. Lindstrom, On $B_2$-sequences of vectors, J. Number Theory 4 (1972), 261-265. crossref(new window)

10.
M.Mitzenmacher and E. Upfal, Probability and Computing, Cambridge University Press, Cambridge, 2005.

11.
K. O'Bryant, A complete annotated bibliography of work related to Sidon sequences, Electron. J. Combin. (2004), Dynamic surveys 11, 39 pp.

12.
J. Singer, A theorem in finite projective geometry and some applications to number theory, Trans. Amer. Math. Soc. 43 (1938), no. 3, 377-385. crossref(new window)